# SDR USAA2014020300010

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 43,744 hours, 13,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT EMERGENCY LIGHT COVER OVER 1L MISSING.  INSTALLED LENS COVER EMERGENCY LIGHT AT 1L DOOR.
